# SDR SWIA201024634

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 20,074 hours, 18,101 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE BURST ON TAKEOFF.  (FLT 6116)  REPLACED NR 1 AND 2 MAIN WHEELS AND COMPLETED BURST TIRE INSPECTION.
